Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 62, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Sep 7, 2005, 11:47 AM EDT for Benzie County, Grand Traverse County, Leelanau County, Michigan. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2005, 11:47 AM EDT (15:47 UTC)
- Expired
- Sep 7, 2005, 12:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Benzie County, MI, Grand Traverse County, MI, Leelanau County, MI
The radar
The NCL Michigan radar (KAPX), 68 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 11:57 AM EDT | HAIL 0.75 | Lake Ann, MI | |
| Sep 7, 12:00 PM EDT | HAIL 0.88 | 10 W Traverse City, MI | |
| Sep 7, 12:00 PM EDT | HAIL 0.88 | 5 S Cedar, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 071547
SVRAPX
MIC019-055-089-071645-
/O.NEW.KAPX.SV.W.0062.050907T1547Z-050907T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1147 AM EDT WED SEP 7 2005
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN
BENZIE COUNTY IN NORTHERN LOWER MICHIGAN
LEELANAU COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 1245 PM EDT
* AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF TRAVERSE CITY TO 10 MILES SOUTHEAST OF
EMPIRE...MOVING SOUTHEAST AT 25 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
BENDON AROUND 1155 AM EDT...
GREILICKVILLE AROUND NOON EDT...
INTERLOCHEN AROUND 1205 PM EDT...
TRAVERSE CITY AROUND 1210 PM EDT...
GRAWN AROUND 1215 PM EDT...
ACME AROUND 1220 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4452 8535 4452 8558 4471 8604 4493 8573
4490 8563 4477 8562 4487 8555 4485 8551
4482 8555 4476 8555 4484 8547 4479 8535
4452 8535
$$4 follow-up statements
000
WWUS34 KAPX 071601
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1200 PM EDT WED SEP 7 2005
MIC019-055-089-071645-
/O.CON.KAPX.SV.W.0062.000000T0000Z-050907T1645Z/
GRAND TRAVERSE MI-BENZIE MI-LEELANAU MI-
1200 PM EDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 PM EDT FOR
LEELANAU...BENZIE AND GRAND TRAVERSE COUNTIES...
AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GREILICKVILLE TO LAKE ANN...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TRAVERSE CITY TO 12 MILES SOUTHEAST OF EMPIRE...MOVING
SOUTHEAST AT 25 MPH.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
TRAVERSE CITY AROUND 1210 PM EDT...
INTERLOCHEN AROUND 1215 PM EDT...
GRAWN AROUND 1220 PM EDT...
ACME AROUND 1225 PM EDT...
HANNAH AROUND 1235 PM EDT...
SPIDER LAKE AROUND 1240 PM EDT...
AT 1157 AM EDT...A SPOTTER IN LAKE ANN REPORTED PENNY SIZED HAIL.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4452 8535 4452 8558 4471 8589 4485 8567
4484 8565 4478 8562 4476 8555 4479 8535
4452 8535
$$000
WWUS34 KAPX 071609
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1208 PM EDT WED SEP 7 2005
MIC019-089-071618-
/O.CAN.KAPX.SV.W.0062.000000T0000Z-050907T1645Z/
BENZIE MI-LEELANAU MI-
1208 PM EDT WED SEP 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR LEELANAU AND BENZIE COUNTIES
IS CANCELLED...
SEVERE THUNDERSTORMS HAVE EXITED BENZIE AND LEELANAU COUNTIES.
LAT...LON 4452 8535 4452 8558 4470 8581 4477 8569
4476 8564 4475 8561 4473 8554 4479 8535
4452 8535
$$
MIC055-071645-
/O.CON.KAPX.SV.W.0062.000000T0000Z-050907T1645Z/
GRAND TRAVERSE MI-
1208 PM EDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 PM EDT FOR
GRAND TRAVERSE COUNTY...
AT 1204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR SPIDER LAKE...OR ABOUT 7 MILES SOUTHEAST
OF TRAVERSE CITY...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FIFE LAKE AROUND 1230 PM EDT...
AT 1157 AM EDT...A SPOTTER IN LAKE ANN...IN NORTHEASTERN BENZIE
COUNTY...REPORTED PENNY SIZED HAIL.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4452 8535 4452 8558 4470 8581 4477 8569
4476 8564 4475 8561 4473 8554 4479 8535
4452 8535
$$000
WWUS34 KAPX 071620
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1220 PM EDT WED SEP 7 2005
MIC055-071645-
/O.CON.KAPX.SV.W.0062.000000T0000Z-050907T1645Z/
GRAND TRAVERSE MI-
1220 PM EDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 PM EDT FOR
GRAND TRAVERSE COUNTY...
AT 1219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR GRAWN...OR ABOUT 5 MILES SOUTH OF
TRAVERSE CITY...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHEAST OF HANNAH AROUND 1230 PM EDT...
KINGSLEY AROUND 1235 PM EDT...
SPIDER LAKE AROUND 1240 PM EDT...
6 MILES NORTHWEST OF FIFE LAKE AROUND 1245 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4452 8535 4452 8558 4465 8577 4477 8568
4476 8564 4475 8561 4473 8554 4479 8535
4452 8535
$$000
WWUS34 KAPX 071645
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1245 PM EDT WED SEP 7 2005
MIC055-071655-
/O.EXP.KAPX.SV.W.0062.000000T0000Z-050907T1645Z/
GRAND TRAVERSE MI-
1245 PM EDT WED SEP 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR GRAND TRAVERSE COUNTY HAS
EXPIRED...
AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.
LAT...LON 4452 8535 4452 8558 4465 8577 4477 8568
4476 8564 4475 8561 4473 8554 4479 8535
4452 8535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 11:15 AM EDT, 32 minutes earlier.
Area forecast discussion, Sep 7, 11:15 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1115 AM EDT WED SEP 7 2005 .UPDATE...SURFACE FRONT HAD SETTLED INTO NW COUNTIES OF N LOWER MI THIS MORNING...AND SHOWERS/THUNDERSTORMS WERE COMMON WITHIN THE ASSOCIATED SURFACE-850 MB THETA-E AXIS/S/SE OF AXIS OF 850-700 MB FRONTOGENESIS...JUSTIFYING LIKELY POPS FOR PARTS OF NORTHERN LOWER MICHIGAN INTO THIS AFTERNOON. 50+ KNOT 500 MB WINDS AND 0-6 KM SHEAR 30+ KNOTS WILL REMAIN NORTH OF THE SURFACE BOUNDARY/FAVORED AXIS FOR DEEP MOIST CONVECTION...BUT LOW LEVEL CONVERGENCE ALONG THE FRONT...AND A PREFRONTAL ENVIRONMENT FEATURING SURFACE BASED CAPES AROUND 1500 J/KG (SOUNDING MODIFIED FOR TEMPS LOWER 80S/DEWPOINTS MID 60S)...WET BULB ZERO HEIGHTS 10.5-11.5 KFT AND 0-6 KM BULK SHEAR 20-25 KNOTS WILL PROMOTE MULTICELLULAR STORMS WITH AN ISOLATED SEVERE HAIL THREAT THROUGH THE AFTERNOON. ROWLEY && .PREV DISCUSSION ISSUED 357 AM WED SEP 7... ON THE CURRENT SURFACE MAP...WEAK COLD FRONT EXTENDS ACROSS THE WESTERN UPPER PENINSULA INTO EAST CENTRAL WISCONSIN. 1028 MB HIGH PRESSURE IS CENTERED ACROSS EASTERN MONTANA. SATELLITE LOOP AND SURFACE OBSERVATIONS INDICATE AREA OF MID CLOUDS POISED TO MOVE OUT OF THE SOUTHEAST FORECAST AREA WITH ONLY SCATTERED CLOUDS ELSEWHERE. CLOUDS ARE STARTING TO INCREASE ACROSS WISCONSIN. APX RADAR IS QUIET AT THE MOMENT WITH RETURNS INCREASING ACROSS THE SOUTHERN TWO-THIRDS OF MINNESOTA (BUT NO SURFACE OBSERVATIONS INDICATING ANY RAIN YET). THE MAIN SHORT TERM CONCERN DEFINITELY REVOLVES AROUND POPS TODAY. THE WEAK COLD FRONT WILL TRUDGE ACROSS THE FORECAST AREA THIS MORNING AND AFTERNOON LIKELY CLEARING SOUTHEAST ZONES LATE IN THE DAY. THERE IS NOT ANY PRECIPITATION TO SPEAK OFF OUT AHEAD OF OR WITH THE FRONT SO FAR. THIS IS NOT A SURPRISE SINCE MODELS INDICATE THAT THERE IS LITTLE SURFACE CONVERGENCE OR UPPER LEVEL DIVERGENCE. HOWEVER...MODELS DO CONTINUE TO DEVELOP AN AREA OF PRECIPITATION WHICH IS SHOWN TO MOVE ACROSS NORTHERN LOWER TODAY. THIS SCENARIO IS STILL POSSIBLE AS MODELS HAVE WEAK DEFORMATION AND Q-VECTOR FORCING ALONG WITH SOME THETA-E RIDGING. IN ADDITION...LIMITED CLOUD COVER TO START THE DAY WILL LEAD TO DECENT INSTABILITY (700-500 MB LAPSE RATES 6-6.5 C/KM AND 1000-1500 J/KG OF CAPE) SO A FEW SHOWERS/STORMS COULD DEVELOP. SO HAVE LEFT IN CHANCE POPS ACROSS ALL OF NORTHERN LOWER FOR THIS AFTERNOON. SEVERE STORMS ARE NOT ANTICIPATED WITH FAIRLY WEAK MID AND LOW LEVEL WIND FIELDS (LESS THAN 30 KNOTS FROM 500 MB TO THE SURFACE) AND FAIRLY HIGH FREEZING LEVELS (AROUND 13K FEET). MEANWHILE ACROSS EASTERN UPPER...EARLY FRONTAL PASSAGE (BY MID MORNING) AND DRY AIR ADVECTION THIS AFTERNOON SHOULD INHIBIT ACTIVITY. HIGHS ARE EXPECTED TO RANGE FROM THE MIDDLE 70S NORTH TO THE LOWER 80S SOUTHEAST. SULLIVAN LATER PERIODS...REASONABLY FAST WNW FLOW ALOFT WILL CONTINUE ACROSS SOUTHERN CANADA AND THE NORTHERN TIER. FLOW WILL BEGIN TO AMPLIFY ON FRIDAY...AS ENERGY DIGGING INTO THE PAC NW PROMPTS DOWNSTREAM RIDGING IN THE CENTRAL US. AT THE SURFACE...TODAYS COLD FRONT WILL EVENTUALLY SETTLE JUST SOUTH OF LOWER MI...AS HIGH PRESSURE MOVES OVER THE NORTHERN LAKES. RIDGING WILL SLIP EAST THU NIGHT...WITH RETURN FLOW STRONGEST TO THE WEST AND SOUTH...AND PERHAPS A WAVE DEVELOPING ON THE FRONT IN CENTRAL/NORTHERN IL. PRECIP CHANCE EARLY TONIGHT WITH DEPARTING BAROCLINIC ZONE...AND THEN AGAIN THU NIGHT/ FRIDAY WITH INCREASING WARM/MOIST ADVECTION JUST UPSTREAM... ARE THE MAIN CONCERNS. MODELS...NAM IS SLOWER AND MORE AMPLIFIED WITH A SHORTWAVE DROPPING INTO THE SOUTHERN LAKES LATE THU NIGHT/EARLY FRIDAY. THE SLOWER PART MAKES SENSE...AS THE WAVE IS A LITTLE SOUTH OF THE FASTEST FLOW ALOFT. NAM MIGHT BE A BIT OVERAMPLIFIED...DUE TO BRINGING A POTENT MCS ALONG FOR THE RIDE. TONIGHT...THOUGH FRONT WILL BE CLEAR THE FORECAST AREA...PUSH OF COOLER/DRIER AIR IS INITIALLY UNIMPRESSIVE. MODELS HAVE BEEN CONSISTENT IN PORTRAYING ELEVATED INSTABILITY (500-750J/KG) LINGERING IN THE SOUTHERN ZONES EARLY IN THE EVENING. ANYTHING THAT FIRES LATE IN THE AFTERNOON WOULD LINGER INTO EARLY EVENING...EVEN AS 1000- 850MB CONVERGENCE FADES AWAY BETWEEN 21Z AND 00Z. AS EARLIER SHIFTS MENTIONED...SOUTHERN ZONES COULD ALSO BENEFIT FROM BEING ON THE SOUTHERN FRINGE OF 850-700MB FRONTOGENETIC BAND OVER NORTHERN WI/UPPER MI. WILL MAINTAIN A CHANCE OF SHRA/TSRA EARLY IN THE EVENING (BEFORE 9PM). AFTER THAT...SURFACE RIDGING AND DEEP DRYING BECOME STRONGLY ESTABLISHED...WITH PWATS AROUND A HALF-INCH OVERNIGHT. MAINLY CLEAR SKIES ANTICIPATED...WITH EXCEPTIONS OF SOME DEBRIS MID CLOUDS IN THE FAR SOUTH...AND SOME STRATOCU IN EASTERN UPPER MI AS A WEAK SURFACE TROF APPROACHES FROM THE NW LATE. TEMPS WILL COOL OFF RAPIDLY WITH GOOD RADIATIONAL COOLING CONDITIONS... WITH THE SHORELINES 50-55 AND SOME INTERIOR LOCALES DOWN WELL INTO THE 40S. THURSDAY...FORECAST CONCERNS MINIMAL WITH HIGH PRESSURE AND A DRY AIRMASS OVERHEAD. RETURN FLOW WILL INCREASE INTO THE UPPER MS VALLEY DURING THE DAY...AND SOME WARM ADVECTION DEBRIS MID/CLOUDS COULD REACH THE WESTERN ZONES IN THE AFTERNOON. MODEL SOUNDINGS SUPPORT ONLY A FEW TO PERHAPS SCT CUMULUS...DUE TO A DRY BOUNDARY LAYER (SURFACE DEW POINTS IN THE UPPER 40S/NEAR 50). MAX TEMPS WILL BE IN THE 70S...GIVEN ABUNDANT SUN EXPECTED THE WARMER NAM TEMPS APPEAR REASONABLE. THURSDAY NIGHT/FRIDAY...NAM/GFS BOTH FAVOR MCS DEVELOPMENT IN WI LATE THURSDAY...NORTH OF STATIONARY FRONT AND IN REGION OF BEST SOUTHERLY FLOW (850MB WINDS 20-25KT). AS MENTIONED ABOVE GFS IS FASTER (AND PROBABLY IN ERROR)...AND IS ALSO INCLINED TO BRING PRECIP DUE EAST ACROSS MUCH OF LOWER MI DURING THE NIGHT. INSTEAD... A ESE TO SE PROPAGATION SHOULD BE FAVORED (PER THE NAM)...GIVEN BEST INFLOW WILL BE INTO THE SW FLANK...AND ANTECEDENT AIRMASS ON THE NE FLANK IS DRY AND STABLE. THUS...THOUGH NAM IS LIKELY OVERDOING THE WAVE ALONG THE BOUNDARY...FOCUS SHOULD BE CLEARLY BE NEARER THE FRONT TO OUR SOUTH. WILL THUS MAINTAIN A DRY FORECAST FOR THU NIGHT/ EARLY FRIDAY. WE NEVER GET IN ON THE RETURN FLOW ON FRIDAY...EVEN AS HIGH PRESSURE MOVES INTO UPSTATE NY RIDGING WILL EXTEND WEST INTO NORTHERN MI...KEEPING OUR 1000-850MB FLOW EASTERLY WITH WEAK COOL ADVECTION. COMBINED WITH RAPIDLY BUILDING HEIGHTS ALOFT...AND MODEL SOUNDINGS ARE STABLE FRIDAY AFTERNOON. THUS DRY FORECAST SHOULD HOLD FRIDAY...WITH MAX TEMPS NEAR OR A BIT COOLER THAN THURSDAY (MOST NOTABLY COOLER IN NE LOWER MI WITH ONSHORE FLOW). NO CHANGES TO LATER PERIODS. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 7, 9:05 AM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 905 AM EDT WED SEP 7 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-081000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 905 AM EDT WED SEP 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ACROSS NORTHERN LOWER MICHIGAN...LINGERING INTO EARLY EVENING SOUTH OF M-72. ISOLATED THUNDERSTORMS MAY PRODUCE HAIL TO ONE INCH IN DIAMETER...ESPECIALLY ALONG AND SOUTH OF M-32 BETWEEN 10 AM AND 8 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN UPPER MICHIGAN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) JZ/SPR
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:36 AM EDT | Special Marine Warning | APX | 84 min | |
| Sep 7, 9:12 AM EDT | Special Marine Warning | APX | 63 min | |
| Sep 7, 9:24 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 36 min |
| Sep 7, 12:36 PM EDT | Severe Thunderstorm Warning | APX | Benzie | 24 min |
| Sep 7, 2:08 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 31 min |
| Sep 7, 2:14 PM EDT | Special Marine Warning | APX | 91 min | |
| Sep 7, 2:21 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 28 min |
| Sep 7, 3:01 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 44 min |
| Sep 7, 3:39 PM EDT | Special Marine Warning | APX | 96 min | |
| Sep 7, 3:44 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 45 min |
| Sep 7, 6:00 PM EDT | Flash Flood Warning | APX | Benzie | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.